# SDR CA101104008

- Difficulty date: October 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 180J
- Aircraft time: 15,819 hours
- Engine: Cont O470S
- Propeller: Mcauly 2A34C203
- System (JASC): 6114 · Propeller Hub Section
- Part: Block
- Part number: CAB4746
- Condition: Cracked
- Location: Prop Hub
- Component: Hub Assy, Mcauly
- Component part number: D7292
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE RED DYE LEAKAGE NOTED IN SPINNER AREA DURING INSPECTION.  PROPELLER INSPECTED AS PER OWNERS MANUAL NR MPC-11.  OIL LEAKAGE BEYOND LIMITS.  PROPELLER REMOVED FOR INSPECTION BY O/H FACILITY.  O/H FACILITY FOUND 2 SLOT BLOCKS PN NR CAB 4746 CRACKED AT FLANGES.  PROPELLER REPAIRED AND RETURNED TO SERVICE.
